# SDR KCSA201406061058

- Difficulty date: June 6, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N793CK
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Aircraft time: 78,570 hours, 10,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CEILING EMERGENCY LIGHT INOPERATIVE AT BS 340-360.
